If you've been taking the pill about a week & a half, you should be all right because the hormones are already in your body.
Vomiting your birth control pill is not effective. Please get help -- using ipecac is dangerous.
Yes, you can. While birth control is reliable, there is no birth control that is 100% effective.
Some women still experience monthly bleeding while using birth control.
Yes, no birth control is 100% affective.
yes, i take birth control and i still have cramps
If your idea of birth control is an abortion then maybe, otherwise no.
Yes, many woman still get monthly bleeding while taking birth control pills.
Yes but you dont get pregnant on your period even without birth control.
Can you take birth control pills and still be pregnant Can you take birth control pills and still be pregnant
according to AskDocWeb, birth control is still effective while taking Valtrex
That would be foolish. Birth control pills prevent pregnancy.
yes ou can still get pregnant, birth control is not 100%, no matter how many you take.
it is effective to a point..but not always. you can still get pregnant using birth control. its a big preventor of pregnancy but its still possible to get pregnant.
yes. however, it's illegal and no guarantee your birth control will still be safe.
Birth control inhibits fertilization, not menstruation. Menstrual cycle will still continue.
Yes. There are now birth control pills that regulate a period to one every three months.
Birth control prevents pregnancy; it doesn't end an established pregnancy.
yes, but not as bad and not as regular.
You should not expect cyclic cervical mucus changes while on hormonal birth control. Hormonal birth control thickens the cervical mucus.
no, not if she's on birth control
Oral sex does not affect the birth control pill. It still works just as well.
Make sure first since birth control pill can cause miscarriage.
About 90% of women can get pregnant after a month without birth control.
Yes! A person can still get pregnant if they are on birth control. This may occur for a couple of different reasons. One reason is taking other medications. Other medications such as antibiotics may make the birth control ineffective. Also, misuse of birth control may be a reason. Also if the birth control is making the recipient ill, and the birth control is vomited up, it will not be effective.
The first episode of bleeding after you stop hormonal birth control is a withdrawal bleed; the next will probably be your period, 4-6 weeks after you stop birth control.